Previous |  Up |  Next


Title: Quelques remarques sur la quasi-continuité des multifonctions (French)
Title: Some remarks on the quasicontinuity of multifunctions (English)
Author: Matejdes, Milan
Language: French
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 37
Issue: 3
Year: 1987
Pages: 267-271
Category: math
MSC: 54C08
MSC: 54C60
idZBL: Zbl 0636.54019
idMR: MR1127111
Date available: 2009-09-25T10:03:02Z
Last updated: 2012-08-01
Stable URL:
Reference: [1] EWERT J.: On points of lower and upper quasi-continuity of multivalued maps.Math. Slovaca (sous presse). Zbl 0637.54016, MR 1127109
Reference: [2] FORT M. K.: Points of continuity of semicontinuous functions.Publ. Math. Debrecen, 2, 1951, 100-102. MR 0046636
Reference: [3] KURATOWSKI C.: Topologie I.Warszawa 1952.


Files Size Format View
MathSlov_37-1987-3_6.pdf 375.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo